Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Getting severe pain in leg during periods. What is wrong?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I hhave been getting really painful periods, the pain is in my legs and is servere , as the pain passes after a few days of my me saturation my legs start showing up bruises all over them, what is wrong? I'm sick of the leg pain during my periods. I am also getting leg pain and groin pain other times of the month. I have had a scan of my ovaries but there is oohing wrong there.
Posted Sun, 11 Nov 2012 in Menstruation and Miscarriage
Answered by Dr. Pavan Kumar Gupta 5 hours later
Thanks for the query.
Periods in women can bring various symptoms like fatigue,irritability,headache,aches and pains in lower back,thighs and legs in them.
Leg pain is very common ailment during premenstrual period,menstruation and post menstrual period.There are various causes for that like
Mineral deficiencies
Vitamin deficiencies
Some times uterus and legs share a nerve pathway,in which case a pain from uterine contraction can trigger pain in legs.

Since you are taking eltroxin and VIT D deficient,it indicates that you are having calcium deficiency also.
Iron deficiency and VIT C deficiency can lead to easy bruising of your legs along with other reasons like bleeding disorders.

Consult your doctor and get tested for all of the above mentioned possibilities
I feel you are  deficient in vitamins and mineral deficiencies and a proper intake of these should make you alright.

I hope to have answered your query however you may revert to me for any further query.
Best of luck

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor